| Model Number |
352506100E |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without the device or any images in-vivo to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
Event or Problem Description
According to the notice received by way of a civil action complaint, the patient was prescribed and implanted with an option elite vena cava filter on or about (b)(6) 2016 by dr.(b)(6).The complaint alleges there was tilt post-implant.The filter was retrieved.Argon¿s attorneys are attempting to gather additional information.